# SDR N6WA2025022105

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 24R AT FS 280.00- FS 310.00. REPAIRED STRINGER 24R AT FS280.00- FS310.00 IAW EO-C550-53MR-050
